# SDR SWIA972600

- Difficulty date: May 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 24,961 hours, 32,070 cycles
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door
- Condition: Unlatched
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT REMAINED ON AFTER GEAR RETRACTION AND RECYCLE.  RETURNED TO PSP.  LATCHED NOSE GEAR DOORS.  SYSTEM OPS CHECK GOOD.
